# SDR 2006UALA02203

- Difficulty date: November 16, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 63,613 hours, 10,422 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N3325
- Condition: Leaking
- Location: Escape Slide
- Component: Slide
- Component part number: 10165535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASPIRATOR LEAKING.
